科研进展
当前位置:首页 >> 科研进展
(熊革)A unified treatment for Lp Brunn-Minkowski type inequalities
发表时间:2016-07-01 阅读次数:2143次

论文题目:A unified treatment for Lp Brunn-Minkowski type inequalities

论文作者:Zou Du, Xiong Ge

发表刊物:Communications in Analysis and Geometry

成果介绍:

本文证明了一个准则:若定义在凸体类上的非负泛函是正齐次单调增且凹的,则该泛函是p-凹的。 进一步的,若泛函还是严格增的,则不等式中等号成立当且仅当两个凸体互为膨胀。作为该准则有效性的应用和实证,本文建立了几个新的Lp Brunn-Minkowski 型不等式。这其中包括把著名数学家 C. Borell (Math. Ann. 263 (1983), 179-184.), L. Caffarelli, D. Jerison 和 E. Lieb (Adv. Math. 117 (1996), 193-207.) 建立的电容的 Brunn-Minkowski 型不等式推广到了Lp情形。

此结果受到审稿专家的高度评价。譬如,“... Of the new inequalities obtained I might single out the Lp version of the general capacitary Brunn-Minkowski inequality as a particular nice consequence of this new principle. … I find it remarkable that the main result, Theorem 1.1, has not been published before (as far as I am aware) . … I am sure it will be used and cited very often in the future. ”

所属学科:基础数学,凸几何

论文地址:http://intlpress.com/site/pub/pages/journals/items/cag/_home/_main/

Copyright © 2009-2013 同济大学数学科学学院 版权所有 上海市四平路1239号 021-65981384

沪ICP备10014176号  【管理员登录】    技术支持:维程互联

联系我们 教师登陆